# SDR IPXA201307229430

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1444588031
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CTR FLOOR PANEL AT BS 1440, DAMAGED.  REPAIRED IAW SRM 51-00-50-2R1.
